# SDR UPS98626853

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE, ORGANIC BURNING SMELL FROM LEFT PACK AFTER TAKEOFF.  POSSIBLE ANIMAL INGESTION.  INSPECTED LEFT ENGINE FOR INGESTION, NONE NOTED.  RAN LT PACK SEVERAL MINUTES, NO SMELL NOTED.
